Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 207, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 7:13 PM CDT for 4 counties in Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2021, 7:13 PM CDT (00:13 UTC)
- Expired
- Jun 9, 2021, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Independence County, AR, Izard County, AR, Lawrence County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 145 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:24 PM CDT | TSTM WND DMG | Cave City, AR | TREES WERE BLOWN DOWN IN CAVE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
122
WUUS54 KLZK 100013
SVRLZK
ARC063-065-075-135-100100-
/O.NEW.KLZK.SV.W.0207.210610T0013Z-210610T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
713 PM CDT Wed Jun 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
North central Independence County in north central Arkansas...
East central Izard County in north central Arkansas...
West central Lawrence County in eastern Arkansas...
Southern Sharp County in north central Arkansas...
* Until 800 PM CDT.
* At 712 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Cave City to Sidney, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cave City... Strawberry...
Lynn... Sidney...
Evening Shade... Aetna...
Nelsonville... Maxville...
Calamine... Poughkeepsie...
Sandtown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3599 9123 3586 9151 3585 9172 3607 9175
3613 9149
TIME...MOT...LOC 0012Z 344DEG 11KT 3604 9146 3599 9167
HAIL...1.00IN
WIND...60MPH
$$
Cooper3 follow-up statements
570
WWUS54 KLZK 100024
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
724 PM CDT Wed Jun 9 2021
ARC063-065-075-135-100100-
/O.CON.KLZK.SV.W.0207.000000T0000Z-210610T0100Z/
Independence AR-Izard AR-Lawrence AR-Sharp AR-
724 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTH CENTRAL INDEPENDENCE...EAST CENTRAL IZARD...WEST CENTRAL
LAWRENCE AND SOUTHERN SHARP COUNTIES...
At 724 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Cave City to near Sidney, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cave City... Strawberry...
Lynn... Sidney...
Aetna... Maxville...
Calamine... Sandtown...
Poughkeepsie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3601 9174 3607 9158 3608 9149 3599 9124
3599 9125 3586 9151 3585 9172
TIME...MOT...LOC 0024Z 344DEG 11KT 3601 9145 3596 9166
HAIL...1.00IN
WIND...60MPH
$$
Cooper799
WWUS54 KLZK 100040
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
740 PM CDT Wed Jun 9 2021
ARC065-100050-
/O.CAN.KLZK.SV.W.0207.000000T0000Z-210610T0100Z/
Izard AR-
740 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IZARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3586 9150 3586 9153 3585 9170 3594 9173
3599 9156 3603 9136 3599 9126
TIME...MOT...LOC 0040Z 345DEG 12KT 3595 9143 3590 9164
$$
ARC063-075-135-100100-
/O.CON.KLZK.SV.W.0207.000000T0000Z-210610T0100Z/
Independence AR-Lawrence AR-Sharp AR-
740 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTH CENTRAL INDEPENDENCE...SOUTHWESTERN LAWRENCE AND SOUTHERN
SHARP COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Strawberry to 6 miles southwest of
Cave City, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cave City... Strawberry...
Lynn... Aetna...
Sandtown... Calamine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3586 9150 3586 9153 3585 9170 3594 9173
3599 9156 3603 9136 3599 9126
TIME...MOT...LOC 0040Z 345DEG 12KT 3595 9143 3590 9164
HAIL...1.00IN
WIND...60MPH
$$
Cooper141
WWUS54 KLZK 100056
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
756 PM CDT Wed Jun 9 2021
ARC063-075-135-100106-
/O.EXP.KLZK.SV.W.0207.000000T0000Z-210610T0100Z/
Independence AR-Lawrence AR-Sharp AR-
756 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL INDEPENDENCE...
SOUTHWESTERN LAWRENCE AND SOUTHERN SHARP COUNTIES WILL EXPIRE AT 800
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 3586 9150 3586 9153 3585 9170 3594 9173
3599 9156 3603 9136 3599 9126
TIME...MOT...LOC 0056Z 344DEG 11KT 3591 9141 3586 9162
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:45 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 9, 6:45 PM CDT, 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 645 PM CDT Wed Jun 9 2021 .AVIATION... Updated for 00Z TAFs... Conditions will vary in most areas between vfr and mvfr intially, but convection will be more widespread over the central and south, especially as we get into the overnight hours. Expect VCSH/VCTS at times, with ceilings lowering to mvfr or ifr, especially over the south as showers/storms regenerate late tonight/early Thursday morning. && .PREV DISCUSSION...(ISSUED 254 PM CDT Wed Jun 9 2021) SHORT TERM...Tonight Through Friday The incredibly moist airmass characterized by PW values in the 2-2.5 inch range and dewpoints in the 70s looks to hold on for another day or so while the H500 storm system to the northeast makes very slow progress out of the area. Additional isolated to scattered showers and thunderstorms are expected to develop across the area this afternoon and evening and drift southeast but location will largely depend on remnant boundaries draped across the area. Later tonight into early Thursday morning, yet another east to west oriented thunderstorm complex looks to develop across the southern third of the state. Through the morning hours, this complex may lift north toward central Arkansas. With the threat of another heavy rainfall event and conditions in place across the area given recent significant rainfall, have continued the flash flood watch into Thursday afternoon. While some areas within the watch may miss out on rain, several locations will likely see rainfall accumulate very rapidly and that could lead to serious flooding concerns. Other than precip chances persisting across eastern areas through Friday, attention begins to turn to the heat of summer. Even today, temps have climbed into the upper 80s across much of the area and with Td values in the 70s, it is far from pleasant outside. As the H500 ridge located to the west attempts to build east, these conditions will only worsen and heat indices will approach 100-105. LONG TERM...Friday Night Through Wednesday A highly-amplified mid/upper flow pattern will persist through the period with the center of a stout upper ridge progged to wobble between the Four Corners and Big Bend areas. This will support a nearly meridional flow regime over the central CONUS as troughing remains over the east. In addition to more typical summer weather (highs generally in the 80s and 90s with lows in the 70s), this pattern does suggest MCS activity will be a possibility through much if not all of the period. Medium-range guidance is already hinting at multiple MCSs traversing the central Plains and diving into the southern Plains, although predictability for timing/placement is understandably low at this range, so continued to broadly brush with the Blend for now. Some relief may come late weekend into next week as more pronounced troughing settles over the eastern U.S. and ushers in a backdoor cold front. Temperatures will cool noticeably as the boundary works through the area with highs only reaching the 80s and lows in the 50s and 60s. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday afternoon FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita- Pike-Polk-Prairie-Pulaski-Saline. && Aviation...57
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 15 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 316 AM CDT Wed Jun 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 316 AM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern and central portion of the state Wednesday morning and afternoon. Heavy to excessive rainfall will accompany these storms. An additional two to three inches of rain can not be ruled out in areas of training storms, with locally greater amounts possible. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Rain chances will continue into Thursday as the slow moving upper system finally begins to pull out of the region. Another inch of rain can not be ruled out over east central and far southeast parts of the state, mainly early in the day, A weather pattern more typical of summer will develop over the region late in the week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Special weather statement, Jun 9, 5:18 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Little Rock AR
518 PM CDT Wed Jun 9 2021
ARZ033-092300-
White AR-
518 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 600 PM
CDT...
At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Steprock, or 14 miles north of Searcy, moving south at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Searcy... Bald Knob...
Judsonia... Kensett...
Higginson... Russell...
Steprock... Albion...
Hickory Flat... Clay...
Providence... Dewey...
Worden... Sunnydale...
Velvet Ridge... Roosevelt...
Plainview in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3526 9145 3517 9176 3545 9182 3546 9180
3550 9180 3553 9168 3553 9162 3547 9158
3544 9158 3544 9156
TIME...MOT...LOC 2217Z 340DEG 12KT 3546 9171
62Special weather statement, Jun 9, 6:00 PM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Little Rock AR 600 PM CDT Wed Jun 9 2021 ARZ044-045-092330- Pulaski AR-Lonoke AR- 600 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LONOKE AND EAST CENTRAL PULASKI COUNTIES UNTIL 630 PM CDT... At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near South Bend, or near Jacksonville, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... North Little Rock... Jacksonville... Lonoke... Meto... South Bend... Toltec Mounds State Park... Scott... Bevis Corner... Toltec... Furlow... Kerr... Galloway... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3482 9218 3487 9210 3481 9183 3462 9205 TIME...MOT...LOC 2259Z 313DEG 8KT 3483 9210 62
Special weather statement, Jun 9, 6:14 PM CDT, 59 minutes before
Special Weather Statement National Weather Service Little Rock AR 614 PM CDT Wed Jun 9 2021 ARZ032-044-092345- Pulaski AR-Faulkner AR- 614 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FAULKNER AND NORTHEASTERN PULASKI COUNTIES UNTIL 645 PM CDT... At 614 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Olmstead to Sylvan Hills. Movement was southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... North Little Rock... Sherwood... North Little Rock Airport... Burns Park... Gibson... Gravel Ridge... Camp Robinson... Sylvan Hills... McAlmont... Olmstead... Lakewood... Oak Grove in Pulaski County... Levy... Marche... Amboy... Cato... Indian Hills... PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3498 9222 3481 9216 3479 9231 3496 9236 TIME...MOT...LOC 2314Z 316DEG 9KT 3495 9230 3485 9221 62
Special weather statement, Jun 9, 6:25 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
625 PM CDT Wed Jun 9 2021
ARZ045-046-100000-
Lonoke AR-Prairie AR-
625 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PRAIRIE AND
SOUTHEASTERN LONOKE COUNTIES UNTIL 700 PM CDT...
At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCreanor, or 8 miles southeast of Lonoke, moving east at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hazen... Carlisle...
McCreanor... Prairie Center...
Parkers Corner... Stuttgart Municipal Airport...
Screeton... Slovak...
Culler...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3457 9159 3456 9160 3465 9187 3480 9184
3478 9154
TIME...MOT...LOC 2325Z 279DEG 8KT 3473 9177
62Special weather statement, Jun 9, 6:42 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
642 PM CDT Wed Jun 9 2021
ARZ007-015-017-100030-
Lawrence AR-Sharp AR-Izard AR-
642 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IZARD...WEST CENTRAL
LAWRENCE AND SOUTHERN SHARP COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Highland in Sharp County
to near Sidney. Movement was south at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Cave City... Sidney...
Evening Shade... Nelsonville...
Maxville... Center...
Calamine... Poughkeepsie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3604 9129 3594 9136 3594 9171 3610 9175
3620 9149
TIME...MOT...LOC 2341Z 344DEG 12KT 3614 9144 3607 9169
CooperSpecial weather statement, Jun 9, 6:45 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Little Rock AR 645 PM CDT Wed Jun 9 2021 ARZ044-045-100030- Pulaski AR-Lonoke AR- 645 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LONOKE AND NORTHEASTERN PULASKI COUNTIES UNTIL 730 PM CDT... At 645 PM CDT, Doppler radar was tracking a strong thunderstorm over Sylvan Hills, or over Sherwood, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Little Rock... North Little Rock... Sherwood... Jacksonville... North Little Rock Airport... Little Rock AFB... Keo... Gravel Ridge... Meto... Toltec Mounds State Park... Protho Junction... Gibson... Lakewood... Camp Robinson... Sylvan Hills... Levy... McAlmont... Scott... Burns Park... South Bend... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3482 9232 3492 9223 3476 9189 3458 9202 TIME...MOT...LOC 2345Z 315DEG 9KT 3484 9222 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie | 29 min |
| Jun 9, 7:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 109 min |
| Jun 9, 7:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 23 min |
| Jun 9, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 36 min |
| Jun 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Sharp | 48 min |
| Jun 9, 7:34 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Pulaski | 2 hr |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 35 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke | 37 min |
| Jun 9, 8:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 14 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Pulaski | 24 min |
| Jun 9, 8:29 PM CDT | Flash Flood Warning | LZK | Jefferson | 66 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Jun 9, 8:37 PM CDT | Special Weather Statement | LZK | White | 53 min |
| Jun 9, 8:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 49 min |
| Jun 9, 8:52 PM CDT | Tornado Warning | LZK | Cleburne, White | 38 min |
| Jun 9, 9:19 PM CDT | Tornado Warning | LZK | White | 17 min |
| Jun 10, 1:56 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Jun 10, 7:57 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 hr |
| Jun 10, 8:26 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 4 hr |
| Jun 10, 9:24 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 10, 12:24 PM CDT | Areal Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 12:28 PM CDT | Flash Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 3:08 PM CDT | Flash Flood Warning | LZK | Jefferson, Lincoln | 3 hr |
| Jun 10, 3:17 PM CDT | Special Weather Statement | LZK | Bradley | 28 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Jun 10, 5:30 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Jun 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 31 min |
| Jun 10, 6:42 PM CDT | Flash Flood Warning | LZK | Pulaski | 118 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.